# SDR SIMA201011602

- Difficulty date: April 25, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- Aircraft time: 21,885 hours, 19,451 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 7021450601
- Part serial: 02063995
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4475 DURING CRUISE THE CREW REPORTED THE WEATHER RADAR STOPPED WORKING GOING INTO JFK.  THE CREW ELECTED TO RETURN TO RDU DUE TO WEATHER.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RADAR WEATHER ASSEMBLY IAW EMB135 AMM 34-42-01.  THE OPERATIONAL CHECK WAS GOOD, NO DEFECTS NOTED AT THIS TIME IAW EMB135 AMM 34-42-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
